# SDR EGRA95107

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cover
- Part number: 365A62811503
- Condition: Cracked
- Location: Flt Compt
- Part time: 335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER CRACKED REPLACED COVER
